# SDR COMA0060841

- Difficulty date: October 22, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 16,274 hours, 15,750 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: 865D1007
- Part serial: 128
- Condition: Malfunctioned
- Location: Wing
- Part time: 15,445 hours, 14,856 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE.  REPLACED THE RDU.
